Skip to Main Content

AUBG Faculty Bibliography: Iliev, Hristo

Hristo Iliev

Associate Professor (MSc)

  Iliev, Hristo

  BAC 312

 +359 73 888 484

  hiliev@aubg.edu

 https://orcid.org/0000-0003-4910-6546

  55507664900

Bibliography

Journal articles

Choi, Y., Iliev, H., & Kim, S. (2021). Components of the Hilbert scheme of smooth projective curves using ruled surfaces. Manuscripta Mathematica, 164(3), 395-408.

Choi, Y., Iliev, H., & Kim, S. (2017). Reducibility of the Hilbert scheme of smooth curves and families of double covers. Taiwanese Journal of Mathematics, 21(3), 583–600. https://doi.org/10.11650/tjm/7839

Iliev, H. (2008). On the irreducibility of the Hilbert scheme of curves in ℙ 5. Communications in Algebra, 36(4), 1550-1564.

Iliev, H. (2007). A refinement of the classical Clifford inequality. Journal of the Korean Mathematical Society, 44(3), 565–583. http://pdf.medrang.co.kr/kms01/JKMS/44/JKMS-44-3-565-583.pdf

Iliev, H. (2006). On the irreducibility of the Hilbert scheme of space curves. Proceedings of the American Mathematical Society, 134(1006), 2823–2832. http://www.ams.org/journals/proc/2006-134-10/S0002-9939-06-08516-9/S0002-9939-06-08516-9.pdf

Damgov, V., & Iliev, H. (1998). Presence of a smale horseshoe in the dynamics of a particle under the action of two waves. Journal of Theoretical and Applied Mechanics, 28(3), 9–15.

Iliev, H. (1996). On the non-integrability of a Hamiltonian system resulting from a problem for elastic string. In Годишник на Софийския Университет Св. Климент Охридски. Факултет по математика и информатика = Annuaire de l’Universite de Sofia St. Kliment Ohridski. Faculte de matematique et informatique (pp. 57–69). Университетско издателство Св. Климент Охридски, 1964-.